# SDR GTIA2020062535211

- Difficulty date: June 25, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 15,407 hours, 6,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR BOTTLE ASSISTANCE REQIER SERVICE.  SERVICE R4 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-00-00.
